# SDR ASAA2017070821317

- Difficulty date: July 8, 2017
- Submitted: July 18, 2017
- Operation: Air carrier
- Aircraft: N479AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60576
- Aircraft time: 7,992 hours, 2,666 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Sensor
- Part number: UNKNOWN
- Condition: Failed
- Location: Sliding Window
- Part time: 8,068 hours, 2,688 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF FROM 43 DEGREE C LAS, R SIDE WINDOW OVERHEAT LIGHT CAME ON. RAN QRH PROCEDURE FOR 5 MINUTES AND OVERHEAT LIGHT STAYED EXTINGUISHED. - DESCENDING THROUGH 10,000 ' OVERHEAT LIGHT ILLUMINATED AGAIN. GROUNDED - YES. A/C CHECKED & RT NR 2 SLIDING WINDOW HEAT INOPERATIVE. PERFORMED INITIAL EVALUATION IAW FIM 30-41 TASK 811 R2 WINDOW BITE TEST PASSED HISTORY FAULTS FLAGGING WINDOW SENSOR, CONTINUES ON MEL. REMOVED AND REPLACED F/O'S SLIDING WINDOW IAW AMM 56-12-11-200-801. OPS CHECK GOOD.
